# SDR B65A114152

- Difficulty date: February 14, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 3,128 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800847100
- Part serial: 408
- Condition: Unserviceable
- Part time: 3,128 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAUSING AN ACTUATOR. P DAMP LIGHT AND AN AMBER P ON PFD. CHANGED PART, CK OK
